# SDR ASAA0480485

- Difficulty date: August 25, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL, BOTH LT MLG TIRES RUPTURED.  THE MLG STRUT DID NOT COLLAPSE, BUT SOME FUSELAGE DAMAGE WAS CAUSED BY FLYING PIECES OF TIRE MATERIAL.  (AN O-53 FLIGHT IRREGULARITY/HAZARD REPORT HAS BEEN FILED AS HAS A PRELIMINARY ENGINEERING REPORT).  THE POS-1 TIRE HAD BEN RETREAD 3 TIMES, POS-2 TIRE, 1 TIME.  AIRCRAFT DAMAGE WAS REPAIRED AS REQUIRED.  PIECES HAVE BEEN SENT TO MFG FOR ANALYSIS. (K)
